CODRAL PE Cold & Flu Tablets
A fast, effective, non-drowsy formula for the relief of:
- Sore throat
- Strong Body aches and pain
- Blocked Nose
- Runny Nose
Available in a 24 tablet, ~3 day pack or a 48 tablet, ~6 day pack.
Each tablet contains:
Codeine Phosphate 9.5mg
Phenylephrine Hydrochloride 5mg
Adults and children 12 years and over: 2 tablets every 4-6 hours as necessary.
Adults should stop taking after a few days and Children after 48 hours except on medical advice.
- Incorrect use may be harmful.
- Not for children under 12 years.
- Do not use if you have taken paracetamol.
- Codeine is an addictive substance, do not use for more than three days.
- Phenylephrine Hydrochloride may cause sleeplessness in some people.
- Chlorpheniramine may cause drowsiness - avoid alcohol and driving.
Medicines have benefits and some have risks. Always read label carefully and use strictly as directed. If symptoms persist or you have side effects, please consult your doctor or healthcare professional
The information provided does not replace the individual advice and consultation of a doctor or pharmacist